MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK II; REVERSED SHOULDER PROTHESIS

FX SOLUTIONS HUMELOCK II; REVERSED SHOULDER PROTHESIS
Catalog Number 314-0709
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 10/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside the united states (in france) and was associated with a product that is also cleared for the market in the united states.
 
Event or Problem Description
The patient was revised due to an instability on (b)(6) 2023.The implantation date was on (b)(6) 2023.A cup were explanted.A cup, a reversed adapter and a huméral spacer were implanted.

Brand Name
HUMELOCK II
Common Device Name
REVERSED SHOULDER PROTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
emeric obin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key17993655
Report Number3009532798-2023-00100
Device Sequence Number20364314
Product Code PHX
UDI-Device Identifier03701037301524
UDI-Public03701037301524
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/09/2024
Device Catalogue Number314-0709
Device Lot NumberM1477A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2023
Initial Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown